| Model Number |
69320 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a dlp single stage venous cannula with right angle metal tip, it was reported that clot was found in venous cannula by surgeon upon removal from the svc [superior vena cava] and ivc [inferior vena cava].During the case acts [activated clotting times] ranged from 460-630 requiring heparin bolus on bypass.It was noted that periodically during the case the heart would fill up possibly indicating a drainage issue.The circuit did have kvad [kinetic-assisted venous drainage] and towards the end of the case the kvad pressures were trending up to maintain appropriate emptying.The use of the device was not specified.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that both a 20 and 24 french cannula were used.Correction b5: medtronic received information that during use of the dlp single stage venous cannulae with right angle metal tip, it was reported that clot was found in the venous cannulae by the surgeon upon removal from the svc (superior vena cava) and ivc (inferior vena cava).The use of the devices was not specified.Correction d3.6 (postal code): this field has been updated.Device evaluation summary: visual inspection showed evidence of use when received with no clot in the tip.Visual inspection under magnification showed no rough edges on the tip.During the cleaning process there was flow observed through the device.The reason for return was undetermined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.